`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Volume 10,Number 3,     June 2017

Issue on nonlinear systems and applications in mathematical biology and physics

1

Preface    Pages : i - i

Zhaosheng Feng

 Abstract       Full Text      Related Articles

2

Traveling wave solutions for a one dimensional model Of cell-to-cell adhesion and diffusion with monostable reaction term    Pages : 395 - 412

Lianzhang Bao and Zhengfang Zhou

 Abstract       References       Full Text      Related Articles

3

State transformations of time-varying delay systems and their applications to state observer design    Pages : 413 - 444

Dinh Cong Huong and Mai Viet Thuan

 Abstract       References       Full Text      Related Articles

4

A periodic and diffusive predator-prey model with disease in the prey    Pages : 445 - 461

Xiaoling Li,  Guangping Hu,  Zhaosheng Feng and Dongliang Li

 Abstract       References       Full Text      Related Articles

5

Almost periodic solution for neutral functional dynamic equations with Stepanov-almost periodic terms on time scales    Pages : 463 - 473

Yongkun Li and Pan Wang

 Abstract       References       Full Text      Related Articles

6

Condensing operators and periodic solutions of infinite delay impulsive evolution equations    Pages : 475 - 485

Jin Liang,  James H. Liu and Ti-Jun Xiao

 Abstract       References       Full Text      Related Articles

7

The mixed-mode oscillations in Av-Ron-Parnas-Segel model    Pages : 487 - 504

Bo Lu,  Shenquan Liu,  Xiaofang Jiang,  Jing Wang and Xiaohui Wang

 Abstract       References       Full Text      Related Articles

8

Stability of the nonlinear fractional differential equations with the right-sided Riemann-Liouville fractional derivative    Pages : 505 - 521

Chun Wang and Tian-Zhou Xu

 Abstract       References       Full Text      Related Articles

9

Hopf-pitchfork bifurcation analysis in a coupled FHN neurons model with delay    Pages : 523 - 542

Runxia Wang,  Haihong Liu,  Fang Yan and Xiaohui Wang

 Abstract       References       Full Text      Related Articles

10

Quasi-periodic solutions for a class of second order differential equations with a nonlinear damping term    Pages : 543 - 556

Xiaoming Wang

 Abstract       References       Full Text      Related Articles

11

Exponential stability of 1-d wave equation with the boundary time delay based on the interior control    Pages : 557 - 579

Yaru Xie and Genqi Xu

 Abstract       References       Full Text      Related Articles

12

Stability of non-monotone non-critical traveling waves in discrete reaction-diffusion equations with time delay    Pages : 581 - 603

Zhao-Xing Yang,  Guo-Bao Zhang,  Ge Tian and Zhaosheng Feng

 Abstract       References       Full Text      Related Articles

13

On a hyperbolic-parabolic mixed type equation    Pages : 605 - 624

Huashui Zhan

 Abstract       References       Full Text      Related Articles

14

Bifurcation analysis of the three-dimensional Hénon map    Pages : 625 - 645

Ming Zhao,  Cuiping Li,  Jinliang Wang and Zhaosheng Feng

 Abstract       References       Full Text      Related Articles